# SDR 9706119933

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

A LOUD VIBRAITON WAS COMING FROM NOSE GEAR AREA AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BROKEN NOSE GEAR DOOR LINK AND CABLE, OPERATIONAL CHECK NORMAL.
